# SDR GLBA2003044

- Difficulty date: April 5, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 16,537 hours, 20,377 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Clutch
- Part number: 503801253
- Condition: Stuck
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ELEVATOR TRIM STUCK.  REMOVED AND REPLACED ELEVATOR ELECTRIC TRIM MAGNETIC CLUTCH AND CONNECTING CABLE PULLEYS, OPS CK GOOD.
